Jump to content

Is It Common To Get New Side Effects With Increased Dosage Of Neurotin?


stacdliw
 Share

Recommended Posts

I have a severe neuropathic pain disorder of the upper gastric area, and most recently, of the colon. For the past 18 months, my Pain Specialist has been slowly increasing my dosage of Neurotin, so as to cause no adverse side effects. My pain is so severe that within the last 2 months, my Neurotin has been increased to 2400mg daily, but I'm noticing side effects which I didn't have never had before. Nothing serious, just an increase in nasal stuffiness, ear stuffiness, ear noises( tinnitus), and inconsistent blurring of my vision. Though I am near-sighted and can read text fine, I am sometimes finding the words in a book as blurry as the words on the TV several feet away. Plus twice in the past six weeks, I have awoken to bloodly ear drainage on my pillowcase, but my doctor found not only no evidence of a ruptured ear drum, but no evidence of a reddened ear.

However, regardless how annoying these side effects are, I'll just have to live with them. After almost 2 years of constant severe pain, I'm finally getting some relief with 2400mg of Neurotin! But I do have two questions:

Is it common for side effects to occur only when an increase on Neurotin occurs?

Has anyone else had similiar side effects with Neurotin?

Thanks,

Bev Ray

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...